MAUDE Adverse Event Report: FX Shoulder Solutions Dallas FX V135; Reverse shoulder prosthesis

FX Shoulder Solutions Dallas FX V135; Reverse shoulder prosthesis
Catalog Number 204-0806
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision occurred on (b)(6) 2026 approximately after 21 days after the primary surgery which happened on (b)(6) 2026.No fall or trauma was reported.Based on comparing usage forms, fx v135 humeral cup 135/145° standard pe/ta6v ø40 +6 was explanted due to dislocation.This part was replaced with fx v135 humeral cup 135/145° stability pe/ta6v ø40 +9.Fx v135 stem ta6v ø40/14 cementless ti/ha was not replaced.
 
Additional Manufacturer Narrative
Revision occurred approximately 21 days after the primary surgery due to disloaction of unknown cause.No actual, implied, or suspect link to fx product.

Brand Name
FX V135
Common Device Name
Reverse shoulder prosthesis
Manufacturer (Section D)
FX Shoulder Solutions Dallas
15920 addison road
suite 200
addison TX 75001
Manufacturer (Section G)
FX Shoulder Solutions Dallas
15920 addison road
suite 200
addison TX 75001
Manufacturer Contact
seenath kabeer
15920 addison road
suite 200
addison, TX 75001
+1(800)280-0775
MDR Report Key50755398
Report Number3014128390-2026-00045
Device Sequence Number9550991
Product Code PHX
UDI-Device Identifier00840452400085
UDI-Public00840452400085
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K213117
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number204-0806
Device Lot NumberU3231
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown